# SDR UIEA2022092801059

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1800-1820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 1800 - STA 1820 S49L STRINGER CORROSION( CORROSION REMOVED AND REPROTECTED IAW SRM 51-10-02 AND 51-20-01 WITHIN SRM 53-00-03 ALLOWABLE DAMAGE 1 FIG 101 REV.95 20 JUN 2022 LIMIT. )
